# SDR AALA201809249013

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 59,946 hours, 22,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR ARMING LEVER HAS A LOOSE PLATE,  REPORTED BY THE FLIGHT ATTENDANT.  SECURED THE ARMING LEVER. OK FOR SERVICE IAW AMM 52-22-22.
